Title

Dynamic dominating sets: The eviction model for eternal domination

Document Type

Article

Publication Date

5-1-2016

Subject Area

ARRAY(0x55ba18c40818)

Abstract

We consider a discrete-time dynamic problem in graphs in which the goal is to maintain a dominating set over an infinite sequence of time steps. At each time step, a specified vertex in the current dominating set must be replaced by a neighbor. In one version of the problem, the only change to the current dominating set is replacement of the specified vertex. In another version of the problem, other vertices in the dominating set can also be replaced by neighbors. A variety of results are presented relating these new parameters to the eternal domination number, domination number, and independence number of a graph.

Publication Title

Journal of Combinatorial Mathematics and Combinatorial Computing

Volume

97

First Page

247

Last Page

269

ISSN

08353026

This document is currently not available here.

Share

COinS